Some identities of carlitz's type degenerate q-changhee polynomials and numbers
- Kim, Y.; Park, J.-W.; Kwon, J.
- Issue Date
- Jangjeon Research Institute for Mathematical Sciences and Physics
- Carlitz' s type degenerate q-Changhee polynomials; Degenerate Changhee polynomials; The higher-order Carlitz' s type degenerate q-Changhee polynomials
- Proceedings of the Jangjeon Mathematical Society, v.24, no.1, pp.21 - 31
- Journal Title
- Proceedings of the Jangjeon Mathematical Society
- Start Page
- End Page
- Recently several authors have studied the degenerate q-special polynomials related to Carlitz's degenerate polynomials. In this paper, we introduce the Carlitz's type degenerate q-Changhee numbers and polynomials. And, we study some explicit identities and properties for the Carlitz's type degenerate q-Changhee numbers and polynomials arising from p-adic q-integral on Zp ? 2021 Jangjeon Research Institute for Mathematical Sciences and Physics. All rights reserved.
- Files in This Item
- There are no files associated with this item.
- Appears in
- 사범대학 > 수학교육과 > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.